Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 157, NWS North Platte, NE

June 17, 2008Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2008, 6:08 PM CDT for Holt County, Nebraska. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2008, 6:08 PM CDT (23:08 UTC)
Expired
Jun 17, 2008, 7:00 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Holt County, NE

The radar

The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:18 PM CDTHAIL 1.753 W Atkinson, NE
Jun 17, 6:20 PM CDTHAIL 2.75Atkinson, NEOFFICER AT ATKINSON AIRPORT REPORTED BASEBALL SIZED HAIL.
Jun 17, 6:40 PM CDTTSTM WND DMGAtkinson, NETHE COMBINATION OF HAIL OF UNKNOWN SIZE AND WIND OF UNKNOWN INTENSITY BROKE ALL OF THE WINDOWS AT THE COUNTRY CLUB ON THE WEST SIDE OF ATKINSON.
Jun 17, 6:51 PM CDTHAIL 0.75Stuart, NE
Jun 17, 7:10 PM CDTHAIL 1Stuart, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 172308
SVRLBF
NEC089-180000-
/O.NEW.KLBF.SV.W.0157.080617T2308Z-080618T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT TUE JUN 17 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STUART...OR 23 MILES EAST OF BASSETT...AND MOVING SOUTHEAST AT 27
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATKINSON BY 625 PM CDT...
  6 MILES SOUTHWEST OF EMMET BY 645 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4241 9872 4230 9902 4265 9925 4275 9904
TIME...MOT...LOC 2308Z 328DEG 24KT 4262 9908

$$

TLK
4 follow-up statements
000 
WWUS53 KLBF 172319
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT TUE JUN 17 2008

NEC089-180000-
/O.CON.KLBF.SV.W.0157.000000T0000Z-080618T0000Z/
HOLT NE-
618 PM CDT TUE JUN 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL HOLT COUNTY...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ATKINSON...OR 21 MILES WEST OF ONEILL...MOVING SOUTHEAST
AT 33 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 11 MILE MARKER 140 AND 8 MILES SOUTHWEST OF EMMET BY 635 PM
  CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

AT 618 PM CDT LAW ENFORCEMENT REPORTED HAIL TO GOLFBALL SIZE 3 MILES 
WEST OF ATKINSON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4241 9872 4230 9902 4265 9925 4275 9904
TIME...MOT...LOC 2318Z 331DEG 29KT 4252 9902

$$

TLK
000 
WWUS53 KLBF 172330
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUN 17 2008

NEC089-180000-
/O.CON.KLBF.SV.W.0157.000000T0000Z-080618T0000Z/
HOLT NE-
628 PM CDT TUE JUN 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL HOLT COUNTY...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ATKINSON...OR 17 MILES WEST OF ONEILL...MOVING SOUTHEAST
AT 33 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 11 MILE MARKER 140 BY 635 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

AT 620 PM CDT...LAW ENFORCEMENT REPORTED HAIL UP TO BASEBALL SIZE 
WITH THIS STORM AT THE ATKINSON AIRPORT. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4241 9872 4230 9902 4265 9925 4275 9904
TIME...MOT...LOC 2328Z 331DEG 29KT 4245 9896

$$

TLK
000 
WWUS53 KLBF 172338
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT TUE JUN 17 2008

NEC089-180000-
/O.CON.KLBF.SV.W.0157.000000T0000Z-080618T0000Z/
HOLT NE-
639 PM CDT TUE JUN 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL HOLT COUNTY...

AT 634 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR HIGHWAY 11 MILE MARKER 140...OR 16
MILES WEST OF ONEILL...MOVING SOUTH AT 29 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL HOLT COUNTY AT 650 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4241 9872 4230 9902 4265 9925 4275 9904
TIME...MOT...LOC 2339Z 338DEG 25KT 4239 9895

$$

TLK
000 
WWUS53 KLBF 172355
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT TUE JUN 17 2008

NEC089-180005-
/O.EXP.KLBF.SV.W.0157.000000T0000Z-080618T0000Z/
HOLT NE-
655 PM CDT TUE JUN 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY WILL 
EXPIRE AT 700 PM CDT...

THE THUNDERSTORM CONTINUES TO MOVE SOUTHEAST INTO SOUTH CENTRAL HOLT 
COUNTY WITH THE WARNING FOR CENTRAL HOLT COUNTY TO EXPIRE AT 7 PM 
CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4241 9872 4230 9902 4265 9925 4275 9904
TIME...MOT...LOC 2355Z 338DEG 25KT 4229 9889

$$

TLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:03 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 17, 3:03 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT TUE JUN 17 2008

.SYNOPSIS...
H5 RIDGE OVER WESTERN CONUS WITH TROUGH OVER EASTERN CONUS.
MOISTURE POOLING OVER SOUTHWEST INTO NORTWEST NEBRASKA AS SEN IN
VISIBLE SATELLITE. ISOLATED CONVECTION FIRING ALONG BLACKHILLS AND
SOUTH CENTRAL SOUTH DAKOTA.

&&

.DISCUSSION...

IN THE NEAR TERM MODELS HAVING TROUBLE WITH TIMING OF WAVES MOVING
AROUND AND THROUGH THE H5 RIDGE TO THE WEST. MOISTURE RIDGE OVER
SOUTHWEST NEBRASKA HAS POTENTIAL FOR WEATHER TONIGHT. HAVE USED A
BLEND FOR THE FORECAST. CONFIDENCE IS LOW WHERE CONVECTION MAY
FIRE. CAP REMAINS STRONG THIS AFTERNOON OVER FORECAST AREA. WEAK
LLJ CAPES AROUND 2000 TO 2500 MODERATE INSTABILITY BUT NO GOOD
FOCUS. STRONGER WAVE MOVING THROUGH THE NORTHERN PLAINS ON
WEDNESDAY WITH BETTER FORCING HAVE LEFT CHANCE POPS GOING INTO
WEDNESDAY NIGHT AND THEN BEGAN TRIMMING THEM BACK. TEMPERATURES IN
THE 80S LOWS IN THE 50S.

EXTENDED...FRIDAY NIGHT THRU TUESDAY
MODELS SEEM TO BE IN DECENT AGREEMENT IN BUILDING THE UPPER RIDGE
ACROSS THE DESERT SOUTHWEST DURING THE WEEKEND...AND THEN NOSING THE
RIDGE INTO THE CENTRAL PLAINS EARLY NEXT WEEK. UPPER LEVEL DISTURBANCES
WILL CONTINUE TO TRANSLATE FROM NORTHWEST TO SOUTHEAST ACROSS OUR
AREA...AND THIS WILL KEEP THE CHANCE FOR AFTERNOON AND OVERNIGHT
CONVECTION GOING THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS SHOW
THE UPPER LEVEL RIDGE BUILDING INTO OUR AREA MONDAY AND TUESDAY...SO
HAVE OPTED TO LEAVE THOSE DAYS DRY FOR NOW...AS TEMPERATURES ALOFT
MAY WARM HELPING TO SUPPRESS CONVECTION.

TEMPERATURES WILL GRADUALLY BE WARMING THROUGH THE PERIOD...WITH
HIGHS AOA 90 DEGREES...ESPECIALLY IN THE SOUTHWEST ZONES BY SUNDAY. DEW
POINTS IN THE UPPER 50S TO MID 60S WILL HELP KEEP TEMPERATURES UP AT
NIGHT...WITH LOWS IN THE 60S BECOMING COMMON BY SUNDAY...AND THEN
LASTING FOR THE REST OF THE EXTENDED PERIOD.
&&

.AVIATION...

MOISTURE FEED NORTH ACROSS WESTERN NEBRASKA LEADING TO AREAS OF MVFR
CONDITIONS WEST OF HIGHWAY 83 TO THE EASTERN NEBRASKA PANHANDLE. THE
POTENTIAL FOR MVFR CONDITIONS WILL IMPACT TERMINALS KLBF AND KVTN
THROUGH 18/00Z. ANOTHER ROUND OF CONVECTION IS EXPECTED THIS EVENING
AND OVERNIGHT THAT WILL LIKELY INFLUENCE THE KVTN TERMINAL FROM 00Z
TO 04Z THIS EVENING THEN TOWARD DAYBREAK AS RIDGE RUNNERS MOVE
SOUTHEAST. OVERNIGHT BOUNDARY LAYER MOISTURE INCREASES ACROSS THE
WEST WITH MVFR TO LIFR CONDITIONS GENERALLY WEST OF KLBF AND KVTN
TERMINALS THROUGH 15Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KECK/POWER
Hazardous weather outlook, Jun 17, 3:04 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT TUE JUN 17 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-182015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
304 PM CDT TUE JUN 17 2008 /204 PM MDT TUE JUN 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE GREATEST
RISK IS WEST OF A LINE FROM SPRINGVIEW IN KEYA PAHA COUNTY TO
MASON CITY IN CUSTER COUNTRY. ADDITIONAL ISOLATED TO SCATTERED
THUNDERSTORMS FURTHER EAST IS POSSIBLE AS DISTURBANCES MOVES
THROUGH THE UPPER RIDGE AND ENCOUNTER DEEPENING MOISTURE IN AN
UNSTABLE ENVIRONMENT. THE PRIMARY THREAT IS LARGE HAIL WITH THE
POTENTIAL FOR THUNDERSTORMS TO EVOLVE INTO CLUSTERS THAT COULD
PRODUCE HEAVY RAINFALL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE UPPER RIDGE WILL BUILD SLOWLY EAST WITH AN ACTIVE WEATHER
PATTERN EACH DAY THROUGH THURSDAY. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS THROUGH THURSDAY WILL BE MAINLY WEST OF A LINE FROM
VALENTINE TO NORTH PLATTE...WHERE CONDITIONS WILL REMAIN THE MOST
UNSTABLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 17, 4:16 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             BUTTE                   42.91N 98.85W
06/17/2008  E1.25 INCH       BOYD               NE   PUBLIC

&&

CARMEL
Local storm report, Jun 17, 4:29 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             BUTTE                   42.91N 98.85W
06/17/2008  M1.00 INCH       BOYD               NE   TRAINED SPOTTER

            HAIL FROM DIME TO QUARTER SIZE HAD ACCUMULATED TO A DEPTH
            OF 4 INCHES ON THE GROUND.

&&

CARMEL
Local storm report, Jun 17, 5:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             15 N ONEILL             42.68N 98.65W
06/17/2008  E0.75 INCH       HOLT               NE   PUBLIC

            PENNY SIZE HAIL COVERING ENTIRE GROUND.

&&

CARMEL
Local storm report, Jun 17, 5:19 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ONEILL                  42.46N 98.65W
06/17/2008  E1.00 INCH       HOLT               NE   PUBLIC

            HEAVY RAIN OCCURRING AT TIME OF REPORT AND HAIL COVERING
            THE GROUND.

&&

CARMEL
Local storm report, Jun 17, 5:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
550 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             13 W NAPER              42.96N 99.35W
06/17/2008  E1.75 INCH       KEYA PAHA          NE   PUBLIC

            WIND DRIVEN HAIL BROKE ALL THE WINDOWS ON THE NORTH SIDE
            OF THE HOUSE. HAIL WAS COVERING THE GROUND.

&&

SPRINGER
Local storm report, Jun 17, 6:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             5 NE MILLS              42.99N 99.33W
06/17/2008  E1.75 INCH       KEYA PAHA          NE   PUBLIC

&&

MPOWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:58 AM CDTSevere Thunderstorm WarningLBFKeya Paha28 min
Jun 17, 3:23 PM CDTSevere Thunderstorm WarningLBFBoyd67 min
Jun 17, 4:22 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 17, 4:51 PM CDTSevere Thunderstorm WarningLBFHolt39 min
Jun 17, 4:54 PM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha66 min
Jun 17, 5:24 PM CDTSevere Thunderstorm WarningLBFHolt51 min
Jun 17, 5:28 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock47 min
Jun 17, 5:42 PM CDTSevere Thunderstorm WarningLBFBoyd19 min
Jun 17, 6:33 PM CDTSevere Thunderstorm WarningLBFHolt, Rock27 min
Jun 17, 6:37 PM CDTSevere Thunderstorm WarningLBFKeya Paha38 min
Jun 17, 6:51 PM CDTSevere Thunderstorm WarningLBFHolt24 min
Jun 17, 6:57 PM CDTSevere Thunderstorm WarningLBFCherry63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.